Volume 6, Issue 6
Asymptotic Analysis of a Bingham Fluid in a Thin Domain with Fourier and Tresca Boundary Conditions

M. Dilmi ,  H. Benseridi and A. Saadallah

10.4208/aamm.2013.m350

Adv. Appl. Math. Mech., 6 (2014), pp. 797-810

Preview Full PDF BiBTex 1 273
  • Abstract

In this paper we prove first the existence and uniqueness results for the weak solution, to the stationary equations for Bingham fluid in a three dimensional bounded domain with Fourier and Tresca boundary condition; then we study the asymptotic analysis when one dimension of the fluid domain tend to zero. The strong convergence of the velocity is proved, a specific Reynolds limit equation and the limit of Tresca free boundary conditions are obtained.

  • History

Published online: 2014-06

  • AMS Subject Headings

35R35, 76F10, 78M35

  • Cited by